# SDR AALA20001620

- Difficulty date: October 1, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Exit Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT ON CATWALK INOPERATIVE.  REPINNED EMERGENCY EXIT LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
